MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD® KNEE SYSTEM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD® KNEE SYSTEM; PROSTHESIS, KNEE
Catalog Number 183050
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.Suggested component code: mechanical (g04) ¿ femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a cementless femoral component was implanted during a total knee arthroplasty, and a discrepancy was later noted wherein the patient label identified the device as cemented.Prior to implantation, the surgical team confirmed with the surgeon that cementless fixation would be used.The circulating nurse opened the package, and the outer packaging (box lid) indicated a cementless/porous component.Subsequently, it was pointed out that the patient label indicated a cemented variant, while the implanted component and outer packaging corresponded to cementless.The patient had no known impact or consequence.Attempts have been made and no further information has been provided.

Brand Name
VANGUARD® KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24209251
Report Number0001825034-2026-00249
Device Sequence Number20207388
Product Code JWH
UDI-Device Identifier00880304270626
UDI-Public(01)00880304270626(17)3000218(10)506340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number183050
Device Lot Number506340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown